Top answers from doctors based on your search:
Disclaimer

congestant medication

A male asked:
Dr. Harold Fields
61 years experience Family Medicine
Allergy: You may need to get allergy tested as medication doesn't seem to be helping you
Dr. Kathy Robinson
32 years experience Family Medicine
Possible allergies: If you have allergies causing the congestion try a non-sedating antihistamine like loratadine and nasal saline. If this does not help see your doctor ... Read More
Dr. Visalakshi Vallury
24 years experience Family Medicine
Congestion: What medications are your currently using to treat your congestion? Are you using any over the counter nasal sprays containing oxymetazoline, phenyl ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 52-year-old female asked:
Dr. Diane Minich
37 years experience Family Medicine
2 decongestants: Oral and nasal., not recommended try saline nasal spray to loosen congestion.
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Sparingly....: There are so many different types of nyquil. Some have decongestants, other forms of nyquil do not. Either way, I do not feel you would have a probl ... Read More
3
3 thanks
Dr. John Munshower
30 years experience Family Medicine
Yes: Either one of the the nasal sprays may be taken with nyquil.
1
1 comment
A 28-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
No refill here: need to get refill from your primary care doctor.
Dr. James Ferguson
46 years experience Pediatrics
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treat ... Read More
A 26-year-old male asked:
Dr. Christian Assad
14 years experience Cardiology
Not here: For that you will likely need the prime service of healthtap. Easier to call your pop imo
1
1 thank
A 21-year-old member asked:
Dr. Sahba Ferdowsi
18 years experience General Practice
Be more specific: Please be more specific.
A 50-year-old member asked:
Dr. Anthony Vertino
23 years experience Clinical Psychology
Some people do: ADD medications, stimulants in particular may change the way you feel. Some feel calmer or less restless or agitated. Some feel more focused. Some ... Read More
A 53-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Its one of: many anti-depressant medications with a low side-effect high therapeutic profile. It can be used ALONG WITH other anti-depressants (eg Trazadone) for ... Read More
A 20-year-old female asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Possible allergic : You have a possible allergic reaction. Common triggers include dust and pollen. Avoid smoke and rinse eyes and nose with saline solution. Take an over ... Read More
A 49-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Nephrologist: You ought consult a kidney specialist to ascertain the cause and adjust your diet. Other treatment, if any, would depend on the cause of your kidney d ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Physicians: Yes. For our patients that we care for in person. Health tap is here to answer questions. But, we do not and cannot offer treatment anonymously throu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month